On the maximal connected component of hypercube with faulty vertices

Yang, X.F., Evans, D.J., Chen, B., Megson, G.M. and Lai, H.J., 2004. On the maximal connected component of hypercube with faulty vertices. International Journal of Computer Mathematics, 81 (5), pp. 515-525. ISSN 0020-7160

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Computer Mathematics
Creators: Yang, X.F., Evans, D.J., Chen, B., Megson, G.M. and Lai, H.J.
Publisher: Taylor & Francis
Place of Publication: Abingdon
Date: 2004
Volume: 81
Number: 5
ISSN: 0020-7160
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 11:18
Last Modified: 09 Oct 2015 11:18
URI: http://irep.ntu.ac.uk/id/eprint/25688

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year